# SDR USAA011066

- Difficulty date: August 6, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND 1 INCH CRACK IN SKIN AFT OF EQUIPMENT COOLING EXH, LOWER LOBE SKIN BETWEEN S28L AND 28R STATION 380.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-30-07, SB 737-53-1117 REV 1.  (M)
